Serious acid-base disorder or life-threatening arrhythmia in patients with ABO-incompatible liver transplantation who received therapeutic plasma exchange - A report of two cases.
Аннотация
BACKGROUND
Excessive citrate load during therapeutic plasma exchange (TPE) can cause metabolic alkalosis with compensatory hypercarbia and electrolyte disturbances. If TPE is required immediately before ABO-incompatible (ABOi) liver transplant (LT) surgery, metabolic derangement and severe electrolyte disturbance could worsen during LT anesthesia.
CASE: We report two ABOi LT cases who received TPE on the day of surgery because isoagglutinin titers did not be dropped below 1:8. One case had a surprisingly high metabolic alkalosis with a pH of 7.73 immediately after tracheal intubation because of hyperventilation during mask bagging. The other experienced sudden ventricular tachycardia and blood pressure drop after surgical incision accompanied with severe hypokalemia of 1.8 mmol/L despite supplementation with potassium.
CONCLUSIONS
Special attention should be paid to patients who just completed TPE the operative day morning as they are vulnerable to severe acid-base disturbances and life-threatening ventricular arrhythmias in ABOi LT.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.